# SDR UPS05845733

- Difficulty date: October 5, 2005
- Submitted: November 11, 2005
- Operation: Air carrier
- Aircraft: N866UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45966
- Aircraft time: 85,856 hours, 28,516 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 1766
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK ON AFT PRESS BULKHEAD LBL 26, 65 INCHES FROM FLOOR CUT OUT DAMAGED AREA AT FS 1766 LBL26 IAW SRM 53-2-5 FIG 14, NDT AREA IAW SPM 06-10-01-001, NO CRACKS NOTED AT CUT OUT AREA.  FABRICATED -15, -17 DOUBLERS AND -9, -11, -13 AND -19 FILLERS IAW SRM 53-2-5-1A FIG 1A AND INSTALLED REPAIR PARTS IAW SRM 53-2-5 FIG 1A PG 3.
